# SDR SWAA115493

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 46,268 hours, 37,013 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Part number: 6545409277
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 14Y CHECK, FOUND R2 DOOR Z-ANGLE CORRODED ON UPPER SURFACE.  REPAIRED Z-ANGLE PER EA.
